Show simple item record

dc.contributor.authorLin, Diwang
dc.contributor.authorLi, Xiaodi
dc.contributor.authorO’Regan, Donal
dc.date.accessioned2018-09-20T16:14:37Z
dc.date.available2018-09-20T16:14:37Z
dc.date.issued2012-03-01
dc.identifier.citationLin, Diwang; Li, Xiaodi; O’Regan, Donal (2012). Stability analysis of generalized impulsive functional differential equations. Mathematical and Computer Modelling 55 (5), 1682-1690
dc.identifier.issn0895-7177
dc.identifier.urihttp://hdl.handle.net/10379/12456
dc.publisherElsevier BV
dc.relation.ispartofMathematical and Computer Modelling
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Ireland
dc.rights.urihttps://creativecommons.org/licenses/by-nc-nd/3.0/ie/
dc.subjectimpulsive functional differential equations
dc.subjectrazumikhin technique
dc.subjectlyapunov function
dc.subjecttime delay
dc.subjectglobal exponential stability
dc.subjectuniform stability
dc.subjectuniform asymptotic stability
dc.subjectlyapunov-razumikhin method
dc.subjectexponential stability
dc.subjectdelay
dc.subjectsystems
dc.titleStability analysis of generalized impulsive functional differential equations
dc.typeArticle
dc.identifier.doi10.1016/j.mcm.2011.11.008
dc.local.publishedsourcehttps://doi.org/10.1016/j.mcm.2011.11.008
nui.item.downloads0


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Ireland
Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivs 3.0 Ireland